# SDR HNAA2020122800379

- Difficulty date: December 27, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 37,502 hours, 34,514 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH APU RUNNING, SMOKE FROM AFT FLT DECK VENTS WAS NOTICED WITH PACK 1 RUNNING, NO SMOKE WITH PACK 1 OFF.  OPERATIONS NORMAL WITH PACK 2 RUNNING.  
GROUND RAN APU WITH CREW WITH NR 2 PACK RUNNING, NO EVIDENCE OF SMOKE OR FUMES NOTICED.  SEE SEQ 2 FOR NEW DISCREPENCY.
